VOL. 17 · NO. 3 | July, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 17 (3), (July, 1965)
No abstract available
Articles
Keniti SATO
J. Math. Soc. Japan 17 (3), 219-243, (July, 1965) DOI: 10.2969/jmsj/01730219
KEYWORDS: 60.60
No abstract available
Toshio NISHIMURA, Hisao TANAKA
J. Math. Soc. Japan 17 (3), 244-280, (July, 1965) DOI: 10.2969/jmsj/01730244
KEYWORDS: 02.72
No abstract available
Machio TADOKORO
J. Math. Soc. Japan 17 (3), 281-290, (July, 1965) DOI: 10.2969/jmsj/01730281
KEYWORDS: 32.22
No abstract available
Takeshi ISHIKAWA
J. Math. Soc. Japan 17 (3), 291-296, (July, 1965) DOI: 10.2969/jmsj/01730291
KEYWORDS: 16.90, 18.20
No abstract available
Kenkiti KASAHARA
J. Math. Soc. Japan 17 (3), 297-312, (July, 1965) DOI: 10.2969/jmsj/01730297
KEYWORDS: 32.27, 32.49
No abstract available
Nobuhiko TATSUUMA
J. Math. Soc. Japan 17 (3), 313-332, (July, 1965) DOI: 10.2969/jmsj/01730313
KEYWORDS: 22.57, 22.60
No abstract available
Kentaro YANO
J. Math. Soc. Japan 17 (3), 333-340, (July, 1965) DOI: 10.2969/jmsj/01730333
KEYWORDS: 53.74
No abstract available
Back to Top